# SDR MALA976351

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: A00051
- Condition: Failed
- Location: Lt Eng Deice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE HEAT LIGHT ILLUMINATED DURING FLIGHT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED DEICE MODULE, ALL CHECKS GOOD.
